Get your Health question answered in 3 easy steps

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What is the remedy for side affects caused by taking penicillin ?

Hello docs, m 22 fmle, last year in Jan i got severe tooth infection n got my root canal dne n my dentst gve me a 3days course of MOX caps, i was unaware of the fact that m allergic to amoxicillin/penicillin and ii took only 1capsule that day n rashes appeared on my entire face , m still facing its side effects of this antibiotic,breathing prob n bacterial vaginosis are 2 main problms m goin thru evn after taking alot of prescribed medications by sme doctrs bt it didnt work for me, m losing my weight day by day i look like a skeleton now,nothings working out on me please help me doctor!!!!!!!!
Wed, 11 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,  
Drug/Medication
Medical Topics
General Surgeon 's  Response
Hello
Welcome to health care magic forum
Penicillins is one of well known drug to cause allergy & also the most common to cause allergy.penicillin allergy most commonly occurs in young adults, reactions can occur at any age. Women appear to be at higher risk . even death can occur due to penicillin allergy in certain people . Symptoms of an allergic reaction to penicillin may include anaphylaxis, , swelling below-the-skin , asthmatic symptoms, as well as non-allergic symptoms such as serum sickness, anemia, and other drug rashes.
Wish you good health
Disclaimer
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Girl 7 year *Tonsil increases of both Side. *She taking penicilinG potassium tab500000 unit 1/2mor&1/2 evening. *Odimont-lc Kid(Montulask-5mg& livocitrizine2.5mg) *budecart inhelor-100 *medicine Continued from 8 month but no improvement. *please Reply me what should i do.

doctor1 MD

I am trying to find the medicine griseofulvin micro. It is for athletes feet and I am having trouble finding it. I was also reading on the website Drug.com that if your allergic to penicillin then consult your doctor. I am allergic to amoxicillin and I know that penicillin is in the amoxicillin family. Just wondering what the side affects are for the allergy thing.

doctor1 MD

Can penicillin cause a side affect reaction by giving you a rash all over and swollen lymph glands in the back of my head behind my ears this is all something recent since I had to take penicillin for a dental procedure it s the only thing I was taking that was new so I m trying to figure out why I have broken out in a rash and have pain on each side of the back of my head as though someone hit me

Recent questions on Anaphylaxis

doctor1 MD

While traveling last week, I went into anaphylaxis after eating calamari. Along with eyes, nose, lips, and throat swelling, I vomited violently for hours and had severe abdominal distress. When I finally had a bowel movement, it was followed by bright red blood. I passed blood multiple times. After examination, the ER Dr. said the blood was likely caused by diverticulosis and I should follow up with my GI Dr. My question: Can Anaphylaxis cause acute diverticulitis?

doctor1 MD

Hello! I am 17 years old (female) and have had quite a history. After suffering with stomach problems for 6 years (treated as IBS) I found out that I had food allergies... (very severe, with over 80 allergies, I suffer from Anaphylaxis) I have had many problems with my immune system, and have been having a strange sun-burn like rash on my left shoulder that comes from out of no where. I have a strong history of getting infection (ear infections, bronchitis, sinus infections) and have a very bad drug intolerance. I can only have rocephin injections, because I react to everything else. My doctors have been looking into different autoimmune disorders and such, but have found nothing. (I was recently tested for Sysemic Mastocytosis, but that came back clean as well.) Even though I am staying on my strict diet due to the food allergies, I am still getting sick almost every time I eat. (severe abdominal pain and an upset stomach.) My doctors are baffled.
Any Ideas?

doctor1 MD

dx acid reflux , reactions to variety of PPIs and H2. last 3mos feels like throat strangling after any and all food. now phobic of food. no food for 2 days.

doctor1 MD

I went through a period of about a year at age 48/49 eating excessive sugar (candies,cakes, ice cream etc) along with a lot of fruit drinks rich in sugar. I started breaking out primarily on my scalp but also on my chin and sideburn area. They...

doctor1 MD

I m 15 and a female. Today I was rushed to a children s hospital in an ambulance with anaphylactic shock, fluid was in my lungs and my heart almost went into cardiac arrest and I went completely numb, I thought I was dieing, but then they gave me like 3 shots, 1 was a steroid, not sure what the other 2 were. Then they gave me this salty stuff through the mask to help with the fluid in my lungs. But then after only 3 hours they released me when they found out it was my father s insurance (Of whom my mother is no longer married to) they did no blood work or test to see what caused it, and told me to go back to school tomorrow without even prescribing anything. I still do not feel 100% and found that when you re a female with anaphylactic shock they re supposed to admit you to make sure you don t develop some kind of leukemia. This hospital has also has multiple complaints for malpractice and in the heart of a really bad city so I m not sure, I think they should ve taken me to a normal hospital since I m adult size and I m not really a small child or anything. I still don t feel 100% and I m still shaking a bit. Advice? Should I stay out of school another day just to play it safe? is it even safe to go back tomorrow? Should I see another doctor or hospital maybe? Am I at risk of going back into anaphylaxis? especially since I m not sure what caused it? If you need anymore details I ll add them, Thanks very much for any answers. I m just very concerned. This has never happened to me before.

doctor1 MD

Hi doctor. I got a small ulcer wound inside my lower lip. The farmacy recommended a spray called Anaftin. I am always scared of sever allergic reactions when using new medication(like anaphylaxis , breathing issues and other bad stuff like that)....

doctor1 MD

I had an anaphylactic reaction to pesticide residue on grapes six weeks ago. Since then my throat remains sore and recently ive had difficulty swallowing certain foods and water I get this choking feelin after they go down I feel like the food is tryin to come back up.